# SDR 99ZZZX378

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9713F
- Make and model: Cessna 172R
- Aircraft serial: 17280018
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 300011
- Condition: Malfunctioned
- Location: Cabin
- Component: Pointer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOTE ELT SWITCH DID NOT ACTIVATE ELT.  SUBMITTER TALKED WITH FACTORY.  FOUND CESSNA USED CIRCUIT TESTER AND BLEW INTERNAL FUSES IN ELT.  TESTED ELT AND SWITCH WIRING PER FACTORY.  SENT IN ELT'S TO FACTORY TO HAVE HIGHER AMP FUSES INSTALLED.
